# SDR SWAA2015100144463

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 80,220 hours, 67,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EXIT LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
